# SDR CA110620005

- Difficulty date: June 10, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 29,411 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Cuff
- Part number: 8022532
- Condition: Damaged
- Location: Propeller Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BLADE CUFF MISSING FROM BLADE ON NR 1 PROP.  ACFT PARTS WERE FOUND ON RUNWAY.   IT WAS DETERMINED THE PART SEPARATED DURING THE TAKEOFF ON FLT-8562.   THE ACFT WAS TAKEN OUT OF SERVICE FOR REPAIR.  INVESTIGATION REVEALED THE PART MAY HAVE BEEN DAMAGED FROM TOOL USED TO REMOVE THE SPINNER DURING A PROP BALANCE SESSION UNDER WO-273210. THE TOOL WAS LOCATED  AND A TEST CONDUCTED TO DETERMINE IF THE TOOL (HOMEMADE) COULD HAVE CAUSED THE DAMAGE. THIS WAS CONFIRMED AND THE TOOL WAS REMOVED FROM SERVICE.   A NEW BLADE CUFF WAS REINSTALLED. ACFT RETURNED TO SERVICE.
